helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
chelle

withdrawals!!!!

5 posts in this topic

So I'm sure there are many of the same topic but I've decided to stop taking Mirapex. A lil back ground is I've only been on it for about 2-3 months. I started taking for severe pain in my legs at night. I just wanted to sleep. Well now I don't have the pain but other side effects such as weight gain ( which only bothers me a little) haha yeah right I'm female of course that shit bothers me. But mainly is I still don't sleep so I find myself taking a million other things to get some sleep. Plus this is gonna sound so strange to some people but it makes me like pain in an aweful way. Like pulling my good skin off my lips and pulling my toenails completely off. I mean grose right. Its bad when your son says momma just bite the inside your mouth so noone can see it. So my next appt is Aug 22 & I'd love to be off by then so any advise on weening off and dealing with withdrawals would be great. I hope everyone had a great weekend. FYI IF ANYONE WANTS TO GO SEE THE MOVIE THE HEAT IT WAS DEFINATELY FUNNY;)

Share this post


Link to post
Share on other sites

Chelle,

 

I came off Mirapex after taking it for a couple of months earlier this year. The recommended way to stop is to titrate off slowly. I went cold turkey with no ill effects. I was fortunate that I experienced no withdrawal symptoms. You should call your doctor for suggestions.

 

My wife and I saw the "THE HEAT" on our date night this past Saturday. This was probably the funniest movie that I have ever seen. The only bad part was that it got my tremors going during the exciting parts of the movie and I had a hard time exiting the theater. My wife wants to buy the movie when it comes out on DVD. That's saying a lot since she is not a fan of foul language.

 

Dave

Share this post


Link to post
Share on other sites

My partner was on Mirapex for about 8 weeks and had to go off it cold turkey (hallucinations and other psychotic side effects). It was a really awful 7-9 days. The first couple of days, his shakes were so bad he couldn't really hold a fork and his whole body was cramped up.

 

So, I would recommend titrating off it slowly if at all possible! What did your dr say about how to come off it?

Share this post


Link to post
Share on other sites

Sessie

She was on maternity leave when it was prescribed. When I did see her about two weeks later she said since I've had such bad side effects with the dopamine agonist and other meds I may not be able to tolerate the mirapex. She said if my issues become worse she had in mind an option D. She didn't say what that was just that she hoped she didn't have to go there so soon.

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0